# SDR FDEA201111084803

- Difficulty date: November 8, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Zone 200
- Part time: 69,358 hours, 22,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR TANK UPPER SKIN UPPER SURFACE ATTACHED REPAIR PATCH AT BS 960-980 LT STUB BEAM AREA FOUND DISBONDED.  CORRODED AREA BLENDED AND REPAIRED IAW EA F-5710-154339.
